MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP AMBER SS 0.2M; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP AMBER SS 0.2M; INTRAVASCULAR ADMINISTRATION SET
Model Number C24101E
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the air-in-line alarm sounded repeatedly during use of the as lvp 20d dehp amber ss 0.2m with "inflectra" at low flow rates.The following information was provided by the initial reporter: nurse reported "air in line" alarms repeatedly, even after changing pumps.Shared that alarms occurred during low flow rates (10, 20, and 40 ml/hr) but not at high flow rates (250 ml/hr).Medication being infused (inflectra) was a step up.
 
Event or Problem Description
It was reported that the air-in-line alarm sounded repeatedly during use of the as lvp 20d dehp amber ss 0.2m with "inflectra" at low flow rates.The following information was provided by the initial reporter: "nurse reported "air in line" alarms repeatedly, even after changing pumps.Shared that alarms occurred during low flow rates (10, 20, and 40 ml/hr) but not at high flow rates (250 ml/hr).Medication being infused (inflectra) was a step up".
 
Additional Manufacturer Narrative
H6: investigation summary: one sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.Tubing was successfully primed.An infusion run was conducted at a rate of 10, 20 and 40 ml/hr for 1 hour each using pump dchu-0010 and pump module dchu-0013.All three runs were completed without issues.The customer complaint that the pump reported "air in line" could not be replicated.A root cause could not be determined because the failure was unable to be replicated.A device history record review for model c24101e lot number 20016485 was performed.The search showed that a total of 7683 units in 1 lot number was built on (b)(6) 2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.

Brand Name
AS LVP 20D DEHP AMBER SS 0.2M
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11458121
Report Number9616066-2021-50426
Device Sequence Number19759305
Product Code FPA
UDI-Device Identifier50885403235526
UDI-Public50885403235526
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2023
Device Model NumberC24101E
Device Catalogue NumberC24101E
Device Lot Number20016485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1